# SDR SIMA20150318002

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 11,603 hours, 7,519 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Dirty
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG PLASTIC BURNING SCENT WHILE TAXING, APPROACH & LANDING FOR ABOUT 1 MINUTE EACH TIME.  FLIGHT ATTENDANT 1 SAID IT WAS IN CABIN FOR ABOUT 5 MINUTES.  INSPECTED COCKPIT & CABIN TO IDENTIFY SOURCE OF ODOR OR SMELL.  COCKPIT FLOOR TO BE DIRTY & STINKY WITH FOOD RESIDUE & CABIN CARPET AT 14BC SPILL STAIN WITH BURN PLASTIC ODOR.  SEE ITEMS 3 & 4 FOR FURTHER CORRECTIVE ACTION.  PERFORMED A CLEANING OF CARPET STAIN, SPILL & SMELLING OF LIKE BURNT PLASTIC IAW AMM 25-25-00-110-801.  NO ODOR OR SMELL NOTED AT THIS TIME.  PERFORMED AIR DISTRIBUTION LEAK TEST IAW AMM 21-20-00-790-801.  NO LEAKS, ABNORMAL NOISES OR ODORS NOTED AT THIS TIME FROM AIR DISTRIBUTION SYS.
